# SDR SWAA2015030937203

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 35,516 hours, 20,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EEPLS LENS INOPERATIVE AT ROW 8.  R & R LENS IAW SIP.
